# SDR CA130124024

- Difficulty date: January 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 29,550 hours
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 600390389
- Condition: Bent
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW HAD A PAX DOOR LATCH C/M POSTED FOLLOWED BY A PAX DOOR WARNING.CREW ELECTED TO RETURN ONCE ON THE GND THE MSG CLEARED.INTERREGATED THE PSEU AND DOCUMENTED ALL THE FAULT CODES. FIM 52 & 8722, 70 & 8722,00 PAGE 107 - CODES S46 AND S47 LOGGED(PASS DOOR CAM 1 AND CAM 2) BOTH SENSORS CLEANED AND CHECKED FOR GAP.CANON PLUGS AT DOOR/FUSEALAGE INTERPHASE CHECKED TIGHT. CONFIRMED ALL GREEN PAINTED LINES MATCH WHEN DOOR CLOSED AND LOCKED.   INNER DOOR HANDLE ROLLER SHAFT FOUND BENT.  ROLLER SHAFT REPLACED AND DOOR FUNCTIONED AND INDICATION CHECKED SERVICABLE.
